# SDR RAIA0006012

- Difficulty date: June 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 9,551 hours, 10,321 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 89548115
- Condition: Failed
- Location: Rt Engine
- Part time: 7,934 hours, 8,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6224-DCA- RIGHT OIL PRESSURE CAPTION ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE PROPELLER PITCH CONTROL.
